# SDR UPS01235012

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFTER RUNNING PACK ON COCKPIT FILLED WITH SMOKE.  SHUTDOWN PACK, SMOKE STARTED TO DISSIPATE.  SMELLED LIKE BURNING OIL.  *S/D*  FOUND APU OVER SERVICED OPERATED PACK COOL AND HOT.  NO PROBLEM NOTED.
